zbMATH — the first resource for mathematics

On generalized regular rings. (English) Zbl 0167.03401

16E50 von Neumann regular rings and generalizations (associative algebraic aspects)
Full Text: DOI EuDML
[1] Arens, R. F., and I. Kaplansky: Topological representation of algebras. Trans. Amer. Math. Soc.63, 457-481 (1948). · Zbl 0032.00702
[2] Azumaya, G.: Strongly ?-regular rings. J. Faculty Sci. Hokkaido University, Ser. 1,13, 34-39 (1954). · Zbl 0058.02503
[3] Fuchs, L.: Abelian groups. (Budapest Publishing House of Hungarian Academy of Sciences 1958). · Zbl 0091.02704
[4] ?, and I. Halperin: On the imbedding of a regular ring in a regular ring with identity. Fundamenta Math.54, 285-290 (1964). · Zbl 0143.05401
[5] Kaplansky, I.: Topological representation of algebras. II. Trans. Amer. Math. Soc.68, 62-75 (1950). · Zbl 0035.30301
[6] Kohls, C. W.: On the embedding of a generalized regular ring in a ring with identity. Michigan Math. J.3, 165-168 (1956). · Zbl 0072.26301
[7] McCoy, N. H.: Generalized regular rings. Bull. Amer. Math. Soc.45, 175-177 (1939). · Zbl 0020.20001
[8] Rangaswamy, K. M.: Abelian groups with endomorphic images of special types. J. Algebra6, 271-280 (1967). · Zbl 0153.03901
[9] Szele, T., and L. Fuchs: On Artinian rings. Acta Sci. Math. Szeged17, 30-40 (1956). · Zbl 0070.26503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.